Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I think its fairly common for people to have red faces while on accutane but I was wondering if there is anything I can do about it...like whenever I am in a room thats just the slightest bit warm my face is bright red and is really really hot. Then of course since my face is so red I get embarrassed and it becomes more red and hot from that!!!!! aaaahhhhggg its extremely frustrating and embarrassing!!!!

Link to comment
Share on other sites

Yeah, it's definitely one of the many side-effects from the drug. I'm not really sure of much to counter the redness, because I pretty much was more red my whole course. Just try to stay positive about it, because your skin will be clearing!

Link to comment
Share on other sites

Guest tofupup

my lobster face went away about midway thorugh my treatment, about month 4, I think.

Link to comment
Share on other sites

The redness goes away towards the end of your course. On my first course it was done by month 3 or 4. I'm nearly done my second month of my second course right now and already my face is a lot less red than it was in the beginning.

Link to comment
Share on other sites

You really can't cope with this effect. Cold weather or the opposite, warm rooms, can trigger it...I had to stop the pills for a few days and this effect had already gone away.

Edited by ItalianBoy
Link to comment
Share on other sites

I disagree italianboy. Many companies make redness reducing cleansers, lotions, and moisturizers. I've found that these help A LOT. (I recommend eucerin's line but I know there are others).

Link to comment
Share on other sites

oh my gosh haha - i just started reading other posts and realized we just posted about the same topic!! I AM EXPERIENCING THIS RED LOBSTER FACE AND ITS BURNING - ARGH... so uncool and i feel like when im working out I want to just rip my face off it gets so hot - i hope this isnt a side effect that will make me have to get off the accutane as I just started 5 days ago but at the same time if this is something I now have to "live" with post accutane... i think i might reconsider... starting to get worried.

Link to comment
Share on other sites

I disagree italianboy. Many companies make redness reducing cleansers, lotions, and moisturizers. I've found that these help A LOT. (I recommend eucerin's line but I know there are others).

How can they reduce the inflammation when it randomly comes? Unless your face is red everytime, of course :\

Link to comment
Share on other sites

italianboy - the daily moisturizer is green, which is kind of strange, but it helps to blend in the redness and make it look like your normal complexion. It also contains ingredients to prevent and help alleviate redness, and even though the redness isn't always there, both of these things help to both prevent it from coming, and to hide it when it does come.

Link to comment
Share on other sites

Yeah, I started taking accutane 4 days ago and I already have redness in my face. Looks like I went to the beach without sunscreen. I can also sometimes feel the veins in my face beating.

4 days down and approximately 116 to go. fun

Link to comment
Share on other sites

do you guys apply bp all over your face? or only infected areas ?

You don't want to apply that to your face on accutane. You're skin is already dry enough and usually thin.

Usually people just use a mild cleanser and then moisturize.

Link to comment
Share on other sites

haha no you won't look sick, it blends into your skin right away. It is kind of like a cosmetic I guess, but it is a moisturizer that has spf too.

Link to comment
Share on other sites

I know some CVS carry the eucerin redness relief moisturizer and creams. Might have to go to amazon.com (I've ordered it from there so I know it is there) But I'd recommend going to your local pharmacy and just looking thru the moisturizers. Many have moisturizers that are redness reducing / designed for people with rosacea(sp) and they help with the tane burn

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×